# SDR 2008UALA02407

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 57,695 hours, 21,096 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT, MULTIPLE SECTIONS EMERGENCY LIGHTS INOP IN COACH.  EMERGENCY LIGHT SYS IS STILL INOP AT DOOR 4L. TEST SW10295 IS INOP. WHILE AC IS ONLY BEING SUPPLIED BY GROUND SERVICE BUSS AFTER A TIME DELAY OF ABOUT 20 MINUTES THE GROUP OF EMERGENCY LIGHT PWR SUPPLYS THAT ARE IN SERIES WITH DOOR 4L TEST SW TURN ON AND DRAIN BATTERY PACKS. ALL OK WHEN ON SHIPS PWR. FOUND CONTACT FROZEN.  REPLACED S10295 AT DOOR 4L BECAUSE CONTACTS C (COMMON) AND NO (NORM OPEN) STUCK CLOSED CAUSING LIGHTS TO COME ON WITH AIRCRAFT POWER ON AND OFF SEQUENCE AND GND PWR SEQUENCE, EMERG LGHTS OP CK OK.
